# SDR CA021119007

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cessna 310D
- Aircraft time: 4,386 hours
- Engine: Cont IO470D
- Propeller: Hartzl HC82V*
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: 8332
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR AD 97-18-02 REPETITIVE INSPECTION. CRACK DISCOVERED DURING M.P.I. INSPECTION OF THE CLAMPS. AT ONE TIME DURING THE HISTORY OF THE PROP THE COUNTERWEIGHT SHOWS DAMAGE FROM CONTACT AGAINST THE PROP PISTON. PUSHING OUT THE THIN WALL AND LEAVING A CRACK 1/2 INCH LONG.
